# SDR SWAA2024070809245

- Difficulty date: July 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 43,388 hours, 26,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL FORWARD OF ENTRY WAY HAS A CRACK / TEAR COMPLETELY THROUGH THE FIGER GLASS PANEL<[01] OK TO CONTINUE PER MEL 25-16-01 SP1B PLACARD INSTALLED;[02] REMOVED AND REPLACED AFT CARGO FLOOR PANEL FORWARD OF ENTRY WAY PER AMM 25-52-10
